MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX OXYGEN/AEROSOL ADAPTERS AND CONNECTORS; CONNECTOR, AIRWAY (EXTENSION)

SMITHS MEDICAL ASD; INC. PORTEX OXYGEN/AEROSOL ADAPTERS AND CONNECTORS; CONNECTOR, AIRWAY (EXTENSION)
Catalog Number 66-1991
Medical Device Problem Code Stretched (1601)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/01/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that the bronchoscope was unable to be passed through a smiths medical swivel connector aerosol adapter causing the scope sheath to stretch.It was noted that the scope was then needing to be repaired.The seal was reported to be too tight and that the procedure was unable to be performed on the critical patient.There were reported adverse effects.

Brand Name
PORTEX OXYGEN/AEROSOL ADAPTERS AND CONNECTORS
Common Device Name
CONNECTOR, AIRWAY (EXTENSION)
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key7844336
Report Number3012307300-2018-03579
Device Sequence Number1155860
Product Code BZA
UDI-Device Identifier10788942619913
UDI-Public10788942619913
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date01/17/2023
Device Catalogue Number66-1991
Device Lot Number3572937
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2018
Initial Report FDA Received Date09/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1